# SDR FDEA201110284680

- Difficulty date: October 28, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 1661 BL 0 CORRODED.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL 3.  R & R FLOORBEAM IAW SRM 53-60-51, AND DWG 146N5180.  MAJOR REPAIR.
